# SDR ASAA2015083013056

- Difficulty date: August 30, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 24,279 hours, 7,762 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 537
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT ANGLE CRACKED & BROKEN BS 540, LBL 1.  ACFT GROUNDED. REMOVED CABIN FLOOR SUPPOERT ANGLE AT BS S40 AND INSTALLED LBL1 IAW SEM 51-40-02, LOCATED, DRILLED AND INSTALLED NEW FLOOR SUPPORT ANGLE, PN 143AS5240-35 IAW SRM 51-40-02 AND BAC DWG 143A5240, REV- REMOVED DOT R052, PO 847234.3.
